# SDR REXA2015071700720

- Difficulty date: July 17, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 22,636 hours, 20,149 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PAINT, MX FOUND A DENT, CREASE IN LT SIDE OF RUDDER SKIN BETWEEN RS 136.9 & 142.63, MEASURING 1" LONG & 2" WIDE X .038 DEEP, DEFERRED IAW EA CRJ253-03563, SECTION I, PERMANENT REPAIR AFTER FERRY FLIGHT.  PERMANENTLY REPAIRED DENT ON LT SIDE OF RUDDER IAW EA CRJ 255-03564.  REFER TO AML 3198860-1 FOR DEFERRAL OF DTA FOR 12 MONTHS.  THIS CLEARS DM 001811.  UPDATED MMO2.
